MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Model Number UNITY PACS R11.1.2.5
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Merge unity pacs is designed to display a message to the user when an exam report fails to upload to the image server.In this instance, there was no evidence that the physician, who was reviewing the exams from a home computer, received the message warning that the report did not upload.It was not possible to determine if the message displayed on the screen for the physician when the report was first read and saved.The merge healthcare unity investigation allowed the recovery of two of the reports.The cause of the other four reports failing to load was due to the physician's home workstation crashing during the upload of the six reports.This caused four of the six report documents to be lost.To resolve this issue, the other 4 exams were re-read by the physician.No other review/investigation will be performed for cause.
 
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On (b)(6) 2018 the customer reported there were no reports for 6 mammography exams.The reports were read by one physician on a home reading station in one session.The merge healthcare unity support technician investigated the exams, and all of them did have report ids with folders in i:\reports.Two of the six exam reports were recovered, the other 4 exams were re-read by the physician.While images are available, a finalized report not being available for subsequent review by the patient's physician could potentially result in a delay in care that could lead to harm.However, the customer did not allege any harm, serious injury or death as a result of this issue.(b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8124285
Report Number2183926-2018-00097
Device Sequence Number16574627
Product Code LLZ
UDI-Device Identifier00842000100058
UDI-Public00842000100058
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNITY PACS R11.1.2.5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1